# SDR CA150330007

- Difficulty date: March 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 12,730 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pivot
- Part number: 24411001
- Condition: Cracked
- Location: Mlg
- Part time: 10,347 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT BRAKE SYS HAD UNEXPLAINED LOSS OF BRAKE FLUID, SO AS NO LINES WERE LEAKING, THE LANDING GEAR ACTUATOR WAS REMOVED & THE SECTOR GEAR REMOVED.  THE BRAKE SYS WAS PRESSURIZED WITH THE PARKING BRAKE & BRAKE FLUID COULD BE SEEN DRIPPING FROM CRACK IN THE PIVOT.  THE RT GEAR PIVOT WAS ALSO REMOVED FOR INSPECTION AS IT HAD SIMILAR TIME IN SERVICE & IT WAS ALSO CRACKED IN THE RADIUS OF THE SPLINE, ALTHOUGH IT WAS NOT LEAKING BRAKE FLUID.  THE CRACK WAS VISIBLE WITH MAGNIFYING GLASS.  THESE PIVOTS WERE SUBJECT OF AD 2001-06-06C & SEB90 1 REV 3 , AT THAT TIME IN 2001 THIS ACFT HAD THE PIVOTS REPLACED WITH SERVICEABLE USED PIVOTS THAT HAD BEEN NDT`D & THE SK172-151 MODIFICATION KIT INSTALLED & IT HAS FLOWN 6520 HOURS SINCE 2001.
